Theory of Lower Bounds for Risk Functions in Estimation.
Mathematische Annalen, Tome 143 (1961), pp. 379-398
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1961__143_160866,
author = {M.M. RAO},
title = {Theory of {Lower} {Bounds} for {Risk} {Functions} in {Estimation.}},
journal = {Mathematische Annalen},
pages = {379--398},
year = {1961},
volume = {143},
zbl = {0114.35602},
url = {http://geodesic.mathdoc.fr/item/MAN_1961__143_160866/}
}
M.M. RAO. Theory of Lower Bounds for Risk Functions in Estimation.. Mathematische Annalen, Tome 143 (1961), pp. 379-398. http://geodesic.mathdoc.fr/item/MAN_1961__143_160866/